and tingling in my both my feet and it usually last for a day or two, goes and come, also my leftarm.... Of course, if you injured your arm, that's where I'd look for the nerve damage. Some vitamin deficiencies...
You may want to get that checked out. Have you tried to see if the birth control seems to be playing a role. It's not impossible it's causing something neurological to happen. I could also be a disc problem. An mri of the
These could be symptoms of anxiety, which the Xanax will address. They could also be symptoms of nerve impingement due to arthritis or other health issues. Keep a log of symptoms, noting what you feel, when it occurs and the
This can often happen. As the disc degenerates it flattens, sort of like a flat tire. It flattens and bulges usually. So now the spacer in between your vertebrae is less. That disc, or spacer, if you will, allows a space
I assume your son's physical injuries have/are being treated, but it sounds as if his mental injuries aren't. These can be as damaging to his health as the physical ones, perhaps even more so.
A good starting point would
http://en.wikipedia.org/wiki/Hyperventilation Sorry but that's my thought, too. A vasovagal reaction can lead to loss of blood pressure (thus fainting, which luckily you didn't do) which could then lead to hyperventilation a